# SDR ABXA9700938

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Misaligned
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND COCKPIT ENTRY DOOR LOCK JAMMED.  LUBRICATED AND RESET LATCH PLATE.
